# SDR R61A201402230314

- Difficulty date: February 23, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND R2 DOOR CUT OUT LOWER THRESHOLD AROUND GIRT BAR FITTING DRAIN CUP FASTENERS ARE CORRODED.  MAINTENANCE COMPLETED ETD 2014-170-015964 ON R2 DOOR CUT OUT THRESHOLD FOR WORK ACCOMPLISHED CONTINUATION CARD VP-005111-2014/342 C1,C2.
